# SDR AALA200803069

- Difficulty date: December 9, 2008
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 27,449 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: AC7693F15
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DFW INFLIGHT - CREW REPORTED NR 1 ENGINE HYDRAULIC LOW PRESSURE LIGHT CAME ON AT FL410 FOLLOWED BY NR 2 ENGINE HYDRAULIC PUMP LOW PRESSURE INDICATION.  CREW TURNED OFF BOTH RIGHT AND LEFT ENGINE DRIVEN HYDRAULIC PUMPS.  LANDED DFW WITHOUT INCIDENT.  REPLACED NR 1 AND 2 ENGINE HYDRAULIC FILTER ELEMENTS AND NR 1 ENGINE HYDRAULIC FILTER HOUSING DUE TO SPRING INOPERATIVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
